# SDR SWAA2020062389400

- Difficulty date: June 3, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 55,307 hours, 32,813 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR PANEL SUPPORT AT B.S. 540; B.L. 0 - L.B.L. 24.5 ; W.L. 208.1.   REMOVED AND INSTALLED NEW FLOOR PANEL SUPPORT AT B.S. 540 B.L. 0 - L.B.L. 24.5; W.L. 208.1 ITEM # 753090 IAW SRM 51-40-02-0G-0; AIPC 53-42-11-66 57319U 06-05-20
